Journal of Computer Science

Computational Analysis of Network ODE Systems in Metric Spaces: An Approach

Susmit Bagchi

DOI : 10.3844/jcssp.2017.1.10

Journal of Computer Science

Volume 13, Issue 1

Pages 1-10

Abstract

Traditionally, the concepts of graph theory are applied to design stationary computer networks and, to analyze dynamics of social networks. However, the majority of non-stationary network models are formulated by using Ordinary Differential Equations (ODE) with varying orders having homogeneous or non-homogeneous forms. However, the analysis of continuous solution spaces of ODE and understanding of the interplay of spaces in complex systems are difficult to formulate. This paper proposes an analytical model and an algorithm to analyze as well as determine characteristics of solution spaces of system of ODE. The analytical model employs structural elements of metric spaces. The algorithmic output and analysis illustrate that, the proposed model successfully determines the dynamics of solution intervals as well as structural interactions.

Copyright

© 2017 Susmit Bagchi. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.